Doctor insights on:
Antibiotics For Lymph Nodes
Swollen lymph node following a bug bite behind ear, a week of antibiotics later, lymph node is still sore, tender, swollen, neck sore still?
Swollen cheek jaw Pain, ear sensitve started overnite,treated antibiotics thinking lymph nodes swelling,but no use.seen dentist,xrays teeth fine ,help?
Investigation: See Endodontist for 2nd opinion to rule out most probable cause, tooth infection. See PCP or ENT to rule out ear/throat infection. See Periodontist to evaluate for gum infection. If you have a tooth infection it may take 24-48 hours for antibiotic to begin controlling spread of infection. If tooth infected, the tooth will require Rx or infection will return after pills discontinued. ...Read moreSee 2 more doctor answers
When taking antibiotics for swollen lymph nodes, is it normal to feel a little sore and tender where the node was?
Yes: The swelling of the lymph node stretches itts surrounding capsule. This stretch can cause pain in that node. Once the swelling goes down, there may be some residual soreness, but it should quickly resolve. ...Read more
Do i need to go to a doctor and get an antibiotic? Lymph nodes are swollen for about two weeks no fever no redness pain started in left ear two weeks ago right side was swollen about a week ago the left side started swelling there is drainage
Had celluliltis finished my antibiotics but my lymph nodes are still swollen should i be concerned cellullitis in my lip?
May take a while: If your skin lesions have resolved, don't worry. It may take some time for the lymph nodes to get back to normal. They're enlarged because they were doing their job. I'm more concerned about your diabetes. I don't understand why docs use only insulin. Insulin is a necessary toxin--but there are a number of other drugs you can take that will enable you to reduce your insulin. See comments. ...Read more
Have cellulitis, third day on antibiotics. Now my lymph nodes have gotten swollen. Does this mean infection is worsening or getting better?
Antibiotics: may need to be adjusted or changed. Do you have an increased temperature or chills? Is the cellulitis still present? Do you feel nausea or fatigued? I recommend getting seen by the Provider who prescribed the antibiotics and making sure they are correct. Drink lots of fluids and feel better soon! ...Read more
Hi my urine is really cloudy I have swollen lymph node in groin and my urine looks like there's grease in it ive had antibiotics for the lymph nodes and they went smaller but have started to flare up again recently feeling bruised and tender?
- Talk to a doctor live online for free
- Antibiotics for infected lymph nodes
- Antibiotic for swollen lymph nodes
- Swollen lymph node antibiotics
- Ask a doctor a question free online
- Antibiotic for swollen lymph nodes in neck
- Swollen lymph nodes while on antibiotics
- Will antibiotics help swollen lymph nodes
- Can antibiotics cause swollen lymph nodes?
- Talk to a infectious disease specialist online